Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Geometric aspects
of multiparameter spectral theory

Authors: Luzius Grunenfelder and Tomaz Kosir
Journal: Trans. Amer. Math. Soc. 350 (1998), 2525-2546
MSC (1991): Primary 13H15, 14C17, 15A54
MathSciNet review: 1451601
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The paper contains a geometric description of the dimension of the total root subspace of a regular multiparameter system in terms of the intersection multiplicities of its determinantal hypersurfaces. The new definition of regularity used here is proved to restrict to the familiar definition in the linear case. A decomposability problem is also considered. It is shown that the joint root subspace of a multiparameter system may be decomposable even when the root subspace of each member is indecomposable.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 13H15, 14C17, 15A54

Retrieve articles in all journals with MSC (1991): 13H15, 14C17, 15A54

Additional Information

Luzius Grunenfelder
Affiliation: Department of Mathematics, Statistics and Computing Science, Dalhousie University, Halifax, Nova Scotia, Canada, B3H 3J5

Tomaz Kosir
Affiliation: Department of Mathematics, University of Ljubljana, Jadranska 19, 1000 Ljubljana, Slovenia

Received by editor(s): September 26, 1996
Additional Notes: Research supported in part by the NSERC of Canada and by the Ministry of Science and Technology of Slovenia.
Article copyright: © Copyright 1998 American Mathematical Society